# SDR DHL2005740014

- Difficulty date: March 26, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB AILERON TAB IS DELAMINATED AT OB EDGE.  CUT OUT DELAMINATED AREA AT RT WING OB AILERON TAB, FABRICATED FILLER AND DOUBLER, BONDED FILLER AND DOUBLER, CURED, CLEANED, PRIMED AND SEALED IAW B727 SRM 57-50-2 AND 51-40-20 FIG 30.
